# SDR WX0A2016070873174

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 37,798 hours, 24,863 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REAR F/A REPORTS BURNING, PLASTIC ODOR, BURNING POPCORN ODOR.  PULLED C/B, ALL F/A REPORTED ODOR MOVING FORWARD FROM REAR CABIN PROGRESSIVELY GETTING HEAVIER.  DESCENDED WHILE PERFORMING ON PACK OFF 1 ON.  NO CHANGES, DIVERTED.  ON GROUND ODOR STILL EVIDENT, FAINT BY F/A AND MAINTENANCE PERFORMED CAB, ODOR SMOKE T/C IAW T/C 21-059-002.  FOUND ROW 29-30, ABC OVERHEAD SIDEWALL LIGHT HOLDER LOOSE AND EVIDENCE OF ARCING, REMOVED BULB AND REPLACED COALESER SOCK IAW 21-20-02-990-811.  OPS CHECK GOOD.
